Embeddings for the space on sets of finite perimeter

Nikolai V. Chemetov, Anna L. Mazzucato

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Given an open set with finite perimeter, we consider the space, LDpγ(Ω), 1 ≤p < ∞, of functions with pth-integrable deformation tensor on Ω and with pth-integrable trace value on the essential boundary of Ω. We establish the continuous embedding. The space and this embedding arise naturally in studying the motion of rigid bodies in a viscous, incompressible fluid.

Original languageEnglish (US)
Pages (from-to)2442-2461
Number of pages20
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Issue number5
StatePublished - Oct 1 2020

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Embeddings for the space on sets of finite perimeter'. Together they form a unique fingerprint.

Cite this